Table of Contents
International Scholarly Research Notices
Volume 2015, Article ID 504987, 6 pages
http://dx.doi.org/10.1155/2015/504987
Research Article

The Asymptotics of Recovery Probability in the Dual Renewal Risk Model with Constant Interest and Debit Force

Department of Statistics, Anhui Normal University, Wuhu, Anhui 241002, China

Received 4 January 2015; Accepted 10 March 2015

Academic Editor: Alberto De Sole

Copyright © 2015 Hao Wang and Lin Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Asmussen and H. Albrecher, Ruin Probabilities, vol. 14, World Scientific, Singapore, 2010.
  2. T. Rolski, H. Schmidli, V. Schmidt, and J. Teugels, Stochastic Processes for Insurance and Finance, John Wiley & Sons, 2009.
  3. H. Albrecher, A. Badescu, and D. Landriault, “On the dual risk model with tax payments,” Insurance: Mathematics and Economics, vol. 42, no. 3, pp. 1086–1094, 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. E. C. K. Cheung and S. Drekic, “Dividend moments in the dual risk model: exact and approximate approaches,” ASTIN Bulletin, vol. 38, no. 2, pp. 399–422, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. D. Yao, H. Yang, and R. Wang, “Optimal financing and dividend strategies in a dual model with proportional costs,” Journal of Industrial and Management Optimization, vol. 6, no. 4, pp. 761–777, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. D. B. H. Cline, “Convolution tails, product tails and domains of attraction,” Probability Theory and Related Fields, vol. 72, no. 4, pp. 529–557, 1986. View at Publisher · View at Google Scholar · View at Scopus
  7. Q. Tang and G. Tsitsiashvili, “Randomly weighted sums of subexponential random variables with application to ruin theory,” Extremes, vol. 6, no. 3, pp. 171–188, 2003. View at Google Scholar
  8. V. P. Chistyakov, “A theorem on sums of independent positive random variables and its applications to branching random processes,” Theory of Probability and Its Applications, vol. 9, pp. 640–648, 1964. View at Google Scholar
  9. J. Chover, P. Ney, and S. Wainger, “Functions of probability measures,” Journal d'Analyse Mathématique, vol. 26, no. 1, pp. 255–302, 1973. View at Publisher · View at Google Scholar · View at Scopus
  10. J. Chover, P. Ney, and S. Wainger, “Degeneracy properties of subcritical branching processes,” The Annals of Probability, vol. 1, no. 4, pp. 663–673, 1973. View at Publisher · View at Google Scholar
  11. P. Embrechts and N. Veraverbeke, “Estimates for the probability of ruin with special emphasis on the possibility of large claims,” Insurance Mathematics and Economics, vol. 1, no. 1, pp. 55–72, 1982. View at Publisher · View at Google Scholar · View at Scopus
  12. C. Klüppelberg, “Estimation of ruin probabilities by means of hazard rates,” Insurance: Mathematics and Economics, vol. 8, no. 4, pp. 279–285, 1989. View at Publisher · View at Google Scholar · View at Scopus
  13. Q. Tang and G. Tsitsiashvili, “Finite- and infinite-time ruin probabilities in the presence of stochastic returns on investments,” Advances in Applied Probability, vol. 36, no. 4, pp. 1278–1299, 2004. View at Publisher · View at Google Scholar · View at Scopus
  14. B. A. Rogozin and M. S. Sgibnev, “Banach algebras of measures on the real axis with the given asymptotics of distributions at infinity,” Siberian Mathematical Journal, vol. 40, no. 3, pp. 565–576, 1999. View at Publisher · View at Google Scholar · View at Scopus
  15. A. Gut, Stopped Random Walks, Springer, Berlin, Germany, 1988.
  16. D. G. Konstantinides, K. W. Ng, and Q. Tang, “The probabilities of absolute ruin in the renewal risk model with constant force of interest,” Journal of Applied Probability, vol. 47, no. 2, pp. 323–334, 2010. View at Publisher · View at Google Scholar · View at Scopus